# SDR SWIA201126872

- Difficulty date: July 23, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 34,501 hours, 49,851 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT.  (FLT 5490)   ADJUSTED LEFT MAIN LANDING GEAR OUTBOARD SEQUENCE VALVE ACTUATING BOLT.
